Mathematische Annalen

, Volume 126, Issue 1, pp 44–68 | Cite as

Die Differentialgleichungen in der Theorie derSiegelschen Modulfunktionen

  • Hans Maass
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1).
    Maass, H.: Die Differentialgleichungen in der Theorie der elliptischen Modulfunktionen. Math. Ann.125, 235–263 (1953).Google Scholar
  2. 2).
    Siegel, C. L.: Symplectic geometry. Amer. J. Math.65, 1–86 (1943).Google Scholar

Copyright information

© Springer-Verlag 1953

Authors and Affiliations

  • Hans Maass
    • 1
  1. 1.Heidelberg

Personalised recommendations